MathSciNet Relay Station
MathSciNet bibliographic data
MR1207014 (94e:22021) 22E40 (53C30)
Zimmer, Robert J. Discrete groups and non-Riemannian homogeneous spaces. J. Amer. Math. Soc. 7 (1994), no. 1, 159–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement